# SDR SWIA200819243

- Difficulty date: February 16, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 6,480 hours, 4,162 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5996 - OIL TEMPERATURE INDICATIONS ON LEFT ENGINE WERE FLUCTUATING IN FLIGHT.  REPLACED LEFT ENGINE ASSEMBLY IAW CRJ MM 71-00-00.  OPS CHECK GOOD, PN: CF34-8C5B1 SN OFF: 194323.
